Alert archive / Georgia / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 327, NWS Atlanta, GA

September 5, 2017Bartow County, Cherokee County, Pickens County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Sep 5, 2017, 5:47 PM EDT for Bartow County, Cherokee County, Pickens County, Georgia. It was in force for 28 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 5, 2017, 5:47 PM EDT (21:47 UTC)
Expired
Sep 5, 2017, 6:15 PM EDT
In force
28 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bartow County, GA, Cherokee County, GA, Pickens County, GA

The radar

The Atlanta radar (KFFC), 110 km from the middle of the area, began a volume at 21:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 5, 6:05 PM EDTTSTM WND DMG1 Nnw Sutallee, GATREE DOWN ACROSS ROADWAY ON FINCHER RD NEAR OAKWIND PARKWAY
Sep 5, 6:14 PM EDTTSTM WND DMG1 E Burris Crossroads, GATREE DOWN ON LOWER BETHANY RD AT HORNAGE RD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.8 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2017-09-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 483 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2017-09-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
483 J/kg
Mixed-layer CIN
-38 J/kg
Mixed-layer LCL
936 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
28 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

938 
WUUS52 KFFC 052147
SVRFFC
GAC015-057-227-052215-
/O.NEW.KFFC.SV.W.0327.170905T2147Z-170905T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
547 PM EDT TUE SEP 5 2017

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northwestern Cherokee County in north central Georgia...
  Southwestern Pickens County in north central Georgia...
  Northeastern Bartow County in northwestern Georgia...

* Until 615 PM EDT

* At 547 PM EDT, a severe thunderstorm was located near Lake
  Arrowhead, or 10 miles northwest of Canton, moving east at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Canton, Cartersville, White, Waleska, Buffington, Lake Arrowhead,
  Salacoa Valley, Pine Log, Talmadge and Funkhouser.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3421 8438 3423 8480 3440 8480 3440 8473
      3441 8473 3441 8465 3443 8465 3447 8449
TIME...MOT...LOC 2147Z 273DEG 21KT 3431 8465 

HAIL...1.00IN
WIND...60MPH
 
$$
1 follow-up statement
170 
WWUS52 KFFC 052204
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
604 PM EDT TUE SEP 5 2017

GAC015-052213-
/O.CAN.KFFC.SV.W.0327.000000T0000Z-170905T2215Z/
Bartow GA-
604 PM EDT TUE SEP 5 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BARTOW COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3425 8440 3424 8465 3435 8465 3435 8464
      3436 8465 3443 8465 3447 8449
TIME...MOT...LOC 2203Z 273DEG 21KT 3430 8453 

$$

GAC057-227-052215-
/O.CON.KFFC.SV.W.0327.000000T0000Z-170905T2215Z/
Cherokee GA-Pickens GA-
604 PM EDT TUE SEP 5 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR NORTHWESTERN CHEROKEE AND SOUTHWESTERN PICKENS COUNTIES...

At 603 PM EDT, a severe thunderstorm was located over Waleska, or
near Canton, moving east at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Canton, Waleska, Lake Arrowhead, Salacoa Valley and Talmadge. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3425 8440 3424 8465 3435 8465 3435 8464
      3436 8465 3443 8465 3447 8449
TIME...MOT...LOC 2203Z 273DEG 21KT 3430 8453 

HAIL...1.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 5, 3:24 PM EDT, 2 hours 23 minutes earlier.

Area forecast discussion, Sep 5, 3:24 PM EDT, 2 hours 23 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
324 PM EDT Tue Sep 5 2017

.SHORT TERM /Tonight through Wednesday Night/...

Main fcst concern for period will be shower/storm chances associated
with approaching cold front to the north driven by the dynamics of
an amplifying upper longwave trough. At the time of this discussion
there are already a few convective lines/clusters of development
propagating SEWD across north GA and the TN Valley. Given the trend
of higher PWATs and a cold pool aloft we are still thinking some
strong and isolated severe possible with large hail and strong
downburst winds as the main threats. Any training of cells could
bring an increased isolated flash flood potential also given the low
level moisture transport and mean column wind vectors nearly
parallel. WPC has a Slight to Marginal Risk for excessive rainfall
and SPC has a Marginal Risk for severe across north GA in both Day 1
outlooks as well. Hi-res solutions have seemed to reach a decent
consensus on a main cluster of storms becoming more outflow-driven
southward ahead of the front so have trended likely and high end
chance pops a bit sooner and farther south this afternoon into
evening accordingly. There also looks to be a lull in development
for the majority of the area late evening/overnight though have kept
some low chance/slight pops with presence of front.

Upper trough axis digs farther south and swings more eastward for
Wednesday allowing the front to advance quicker and focus afternoon
redevelopment of storms primarily for central GA quickly exiting the
far SE CWA by the evening. A pleasant dry airmass should ensue with
much below normal temps progged for Wednesday night. Should expect
many locations in the low to mid 50s with even upper 40s reached for
the NE mtns.

Baker

.LONG TERM /Thursday through Tuesday/...

The beginning of the long term starts with a cool and dry airmass
in place through Saturday, with temperatures remaining below
average for most areas. The rest of the extended is very
dependent on the track of Hurricane Irma. The main changes to the
extended forecast start on Sunday afternoon and go through Tuesday
as we start to feel the effects from Irma. POPS, winds, and QPF
were all increased accordingly based on a blend of model
guidance. We are still days away from Irma and the forecast will
continue to be modified with each forecast package. To see the
latest updates for Irma, please refer to the National Hurricane
Center. Previous discussion follows.

Merritt

/Issued 732 AM EDT Tue Sep 5 2017/

The cold front mentioned in the short term will be exiting the GA
coast Wednesday night as it ushers in a drier and cooler airmass. High
temperatures on Thursday and low temperatures Friday morning will
be nearly 10 degrees below seasonal norms. Forecast lows by
Friday morning are currently within a degree or two of record lows
for the date. This dry and temperate weather will persist through
Saturday...but it does look like things will change ahead of
hurricane Irma beginning Sunday.

The focus for the end of the extended period will be the
evolution and track of Hurricane Irma. Latest guidance brings
increasing confidence for some level of impacts from Irma for
parts of the southeastern US. However, there still remains
significant uncertainty regarding Irma's eventual track and the
extent of any potential impacts to our area. We will see
increased moisture...winds...and chances of precipitation
beginning Sunday across north and central GA...but the complete
extent is still unclear. Continue to refer to the latest official
tracks and advisories issued by the National Hurricane Center for
updates on Irma.

01

&&

.CLIMATE...

Records for 09-07

               Max Temperature         Min Temperature
  Station      High        Low         High        Low
  -------  ----------  ----------  ----------  ----------
   KAHN     106 1925     66 1962     74 1925     55 1997
   KATL     102 1925     65 1918     77 1925     56 1896
                                                    1891
   KCSG     102 1925     69 2011     77 1925     58 1952
   KMCN     101 1925     69 2011     75 1925     53 1997
                            1918

Records for 09-08

               Max Temperature         Min Temperature
  Station      High        Low         High        Low
  -------  ----------  ----------  ----------  ----------
   KAHN     108 1925     66 1918     74 1990     54 1932
                                        1931
   KATL     102 1925     68 1893     75 1925     56 1984
   KCSG     103 1925     74 1950     75 1981     58 1965
                            1918        1945        1932
   KMCN     105 1925     70 1988     76 1925     55 1997

Records for 09-09

               Max Temperature         Min Temperature
  Station      High        Low         High        Low
  -------  ----------  ----------  ----------  ----------
   KAHN     103 1925     68 1988     73 1925     55 2011
                                                    1998
                                                    1956
   KATL     100 1925     68 1988     78 1925     56 1902
   KCSG     104 1925     70 1988     75 1925     58 1956
   KMCN     102 1925     71 1988     79 1925     54 2011

&&

.AVIATION...
18Z Update...
Initial VFR conditions with BKN cu field in 4-5 kft range and
increasing shower/TS chances from the north with an approaching
cold front. Could have VSBY reductions with any shower/storm and
thinking mainly in 20-01z period for northern sites and slightly
later for southern sites. Expect MVFR cigs after about 06z tonight
with a possible lull in precip. As front pushes farther south, the
precip chance returns tomorrow for the southern sites. Winds
initially WSW 7-10 kts should shift more NW with possible low end
gusts tomorrow.

//ATL Confidence...18Z Update...
Medium on precip coverage and timing.
High on all else.

Baker

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          65  78  54  78 /  60  40  10   0
Atlanta         65  75  55  76 /  60  30   5   0
Blairsville     58  70  47  71 /  60  40   5   0
Cartersville    61  76  51  75 /  60  30   5   0
Columbus        69  80  58  80 /  40  50  10   0
Gainesville     64  75  54  75 /  60  40   5   0
Macon           68  80  57  80 /  30  60  20   0
Rome            60  77  51  76 /  50  30   5   0
Peachtree City  64  76  54  77 /  60  30   5   0
Vidalia         72  86  62  82 /  20  60  40   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Baker
LONG TERM....Merritt
AVIATION...Baker
Hazardous weather outlook, Sep 5, 11:12 AM EDT, 6 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1112 AM EDT Tue Sep 5 2017

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-061515-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1112 AM EDT Tue Sep 5 2017

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

A cold front will bring another good chance of showers and
thunderstorms to the area this afternoon through Wednesday
evening. A few strong to isolated severe storms will be possible
with hail up to quarter size, strong wind gusts, frequent
lightning and heavy rain being the primary hazards.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

Increased chances of precip expected Sunday and Monday as
hurricane Irma nears the southeastern U.S. There is still some
uncertainty with track of Irma, but it is possible to see some
impacts by the beginning of next week. Continue to refer to the
latest official tracks and advisories issued by the National
Hurricane Center for updates on Irma.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Special weather statement, Sep 5, 4:23 PM EDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
423 PM EDT TUE SEP 5 2017

GAZ001>003-052100-
Catoosa GA-Walker GA-Dade GA-
423 PM EDT TUE SEP 5 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CATOOSA...
NORTHWESTERN WALKER AND NORTHERN DADE COUNTIES UNTIL 500 PM EDT...

At 423 PM EDT...a strong thunderstorm was over Lookout Mountain, or 9
miles southwest of Chattanooga...moving east at 25 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Ringgold, Trenton, Fort Oglethorpe, Rossville, Lookout Mountain,
Lakeview, Indian Springs, Graysville, Cole City, Wildwood, Fairview,
Stephensville, Boynton, Chattanooga  Valley, New England,
Morganville, Hooker and East Ridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3499 8508 3498 8504 3496 8503 3488 8533
      3486 8558 3497 8561 3498 8560
TIME...MOT...LOC 2023Z 271DEG 14KT 3495 8536

HAIL...0.25IN
WIND...50MPH

Kovacik
Special weather statement, Sep 5, 4:38 PM EDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
438 PM EDT TUE SEP 5 2017

GAZ001-002-052115-
Walker GA-Dade GA-
438 PM EDT TUE SEP 5 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WALKER AND
SOUTHWESTERN DADE COUNTIES UNTIL 515 PM EDT...

At 438 PM EDT...a strong thunderstorm was near Flat Rock, or 9 miles
southwest of Trenton...moving east at 25 mph.

  HAZARD...40 to 50 mph wind...nickel sized hail and frequent cloud
           to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Trenton, Rising Fawn, Cloudland Canyon State Park and Cooper Heights.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3488 8534 3461 8540 3465 8554 3485 8558
      3486 8558
TIME...MOT...LOC 2038Z 284DEG 16KT 3480 8565

HAIL...0.88IN
WIND...50MPH

Kovacik
Special weather statement, Sep 5, 4:50 PM EDT, 57 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
450 PM EDT TUE SEP 5 2017

GAZ006-007-052115-
Gilmer GA-Fannin GA-
450 PM EDT TUE SEP 5 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GILMER AND
SOUTHEASTERN FANNIN COUNTIES UNTIL 515 PM EDT...

At 449 PM EDT...a strong thunderstorm was near Cherry Log, or near
Ellijay...moving east at 25 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
           cloud to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Dial, Springer Mountain Shelter, Pisgah, Cherry Log, Stover Creek
Shelter, Hurst, Roy and Cartecay.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3487 8418 3468 8413 3462 8418 3463 8444
      3481 8446
TIME...MOT...LOC 2049Z 265DEG 15KT 3473 8438

HAIL...0.75IN
WIND...50MPH
Special weather statement, Sep 5, 5:08 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
508 PM EDT TUE SEP 5 2017

GAZ005-006-052145-
Murray GA-Fannin GA-
508 PM EDT TUE SEP 5 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MURRAY AND
NORTHWESTERN FANNIN COUNTIES UNTIL 545 PM EDT...

At 508 PM EDT...a strong thunderstorm was near Cisco, or 14 miles
south of Benton...moving east at 35 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Cisco, Crandall, Conasauga Lake, Tennga, Cohutta Wilderness and Jones
Mill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3499 8442 3492 8440 3483 8475 3499 8477
TIME...MOT...LOC 2108Z 262DEG 29KT 3497 8468

HAIL...0.25IN
WIND...40MPH
Special weather statement, Sep 5, 5:18 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
518 PM EDT TUE SEP 5 2017

GAZ002>004-052145-
Whitfield GA-Catoosa GA-Walker GA-
518 PM EDT TUE SEP 5 2017

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WHITFIELD...SOUTHWESTERN
CATOOSA AND WALKER COUNTIES UNTIL 545 PM EDT...

At 518 PM EDT...a strong thunderstorm was over Noble, or 7 miles
northeast of Lafayette...moving east at 35 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
           cloud to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Dalton, Chickamauga, Mill Creek, Beaumont, Noble, Wood Station, Rocky
Face, Blue Spring, Cooper Heights and Rock Spring.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3482 8543 3490 8522 3477 8493 3468 8517
TIME...MOT...LOC 2118Z 281DEG 31KT 3479 8521

HAIL...0.75IN
WIND...50MPH
Special weather statement, Sep 5, 5:34 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
534 PM EDT TUE SEP 5 2017

GAZ013-020-021-052200-
Cherokee GA-Bartow GA-Pickens GA-
534 PM EDT TUE SEP 5 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHEROKEE...
NORTHEASTERN BARTOW AND SOUTHWESTERN PICKENS COUNTIES UNTIL 600 PM
EDT...

At 534 PM EDT...a strong thunderstorm was over Pine Log, or 11 miles
north of Cartersville...moving east at 25 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Canton, Cartersville, White, Waleska, Lake Arrowhead, Salacoa Valley,
Pine Log, Talmadge and Funkhouser.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3446 8456 3424 8446 3423 8479 3437 8482
      3442 8469 3441 8465 3443 8465
TIME...MOT...LOC 2134Z 258DEG 20KT 3432 8474

HAIL...0.25IN
WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 4, 8:26 PM EDTSpecial Weather StatementFFCToombs34 min
Sep 4, 10:40 PM EDTSpecial Weather StatementFFCTreutlen35 min
Sep 5, 3:15 PM EDTSpecial Weather StatementFFCChattooga30 min
Sep 5, 3:21 PM EDTSpecial Weather StatementFFCGilmer, Murray24 min
Sep 5, 3:49 PM EDTSpecial Weather StatementFFCChattooga, Floyd26 min
Sep 5, 4:04 PM EDTSpecial Weather StatementFFCMurray26 min
Sep 5, 4:23 PM EDTSpecial Weather StatementFFCCatoosa37 min
Sep 5, 4:38 PM EDTSpecial Weather StatementFFCDade37 min
Sep 5, 4:50 PM EDTSpecial Weather StatementFFCFannin25 min
Sep 5, 5:01 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer29 min
Sep 5, 5:07 PM EDTSevere Thunderstorm WarningFFCDade, Walker23 min
Sep 5, 5:08 PM EDTSpecial Weather StatementFFCMurray37 min
Sep 5, 5:18 PM EDTSpecial Weather StatementFFCCatoosa27 min
Sep 5, 5:32 PM EDTSevere Thunderstorm WarningFFCCatoosa, Walker, Whitfield13 min
Sep 5, 5:34 PM EDTSpecial Weather StatementFFCCherokee26 min
Sep 5, 5:51 PM EDTSpecial Weather StatementFFCPolk24 min
Sep 5, 5:57 PM EDTSpecial Weather StatementFFCGordon33 min
Sep 5, 6:08 PM EDTSpecial Weather StatementFFCDouglas37 min
Sep 5, 6:17 PM EDTSpecial Weather StatementFFCDawson, Lumpkin, White43 min
Sep 5, 6:20 PM EDTSpecial Weather StatementFFCCherokee40 min
Sep 5, 6:40 PM EDTSevere Thunderstorm WarningFFCDawson, Forsyth, Hall, Lumpkin, White35 min
Sep 5, 6:51 PM EDTSevere Thunderstorm WarningFFCCoweta, Douglas, Fayette, Fulton24 min
Sep 5, 6:57 PM EDTSpecial Weather StatementFFCHaralson, Paulding33 min
Sep 5, 7:02 PM EDTSpecial Weather StatementFFCCobb, Forsyth28 min
Sep 5, 7:12 PM EDTSpecial Weather StatementFFCBanks, Hall33 min
Sep 5, 7:17 PM EDTSpecial Weather StatementFFCClayton28 min
Sep 5, 7:20 PM EDTSpecial Weather StatementFFCCoweta25 min
Sep 5, 7:33 PM EDTSpecial Weather StatementFFCCobb, Forsyth, Gwinnett27 min
Sep 5, 7:38 PM EDTSpecial Weather StatementFFCFulton37 min
Sep 5, 7:47 PM EDTSpecial Weather StatementFFCClayton, Coweta, Fayette43 min
Sep 5, 7:48 PM EDTSpecial Weather StatementFFCBanks, Hall, Jackson27 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.